Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Deciphering singularities by discrete methods


Authors: Yves Tourigny and Michael Grinfeld
Journal: Math. Comp. 62 (1994), 155-169
MSC: Primary 65L05; Secondary 65P05
DOI: https://doi.org/10.1090/S0025-5718-1994-1203737-5
MathSciNet review: 1203737
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We consider the problem of estimating numerically the parameters of singularities of solutions of differential equations. We propose a novel approach which is based on discretizing the governing equation and "time-stepping" in the complex domain. Some applications to ordinary and partial differential equations are discussed.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65L05, 65P05

Retrieve articles in all journals with MSC: 65L05, 65P05


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1994-1203737-5
Article copyright: © Copyright 1994 American Mathematical Society

American Mathematical Society